Facebook Pixel
EmpowHER Guest

Strang Withdrawal bleed

By Anonymous May 13, 2012 - 9:19am
Rate This

Ive been on the pill for about a year now. Two months ago I started a new brand. The first withdrawal bleed on it was normal and fairly heavy just like mine always are but the second months bleed that I got last thUrsday was not. It usually starts off light tr first day heavy second and finishes light the third. This one was just very light brown spotting for 2 days. I'm getting worried, I've never had a bleed like this before- could it be implantation bleeding? I got it on the day that I expected it and I havent missed any pills. I'm on the combination pill (aviane- generic for alesse) but I did take one pill in the second week 9 hrs late.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  The spotting can be due to the changes in birth control pills.  If you haven't missed any pills, you should not be pregnant.  But if you are concerned, you might want to take a home pregnancy test.

Here are some resources for you




May 13, 2012 - 9:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.